# SDR CALA2025120711819

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 53,321 hours, 18,977 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ROTTEN ODOR FROM PACK SYSTEM, BELOW 19000 FEET WC 29-0572-8-0107 INSP EA 7200-02341, NR 1 ENGINE CORE WASH WAS PERFORMED ON ENGINE 1.  RESULTING IN ODOR. NO OTHER HISTORY NOTED OK TO CONTINUE.
